# SDR QXEA2012031900229

- Difficulty date: March 19, 2012
- Submitted: March 21, 2012
- Operation: Air carrier
- Aircraft: N408QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4050
- Aircraft time: 26,376 hours, 27,292 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Pin
- Condition: Broken
- Location: Cockpit Door
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LOWER FLIGHT DECK DOOR EMERGENCY RELEASE HINGE PIN MISSING.  FOUND PIN WHICH APPEARS TO BE SHEARED OFF.  REPLACED FLIGHT DECK DOOR ASSY AS REQUIRED.  NO FURTHER DEFECTS.  RETURNED TO SERVICE.
